JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LINEAR OPERATORS THAT PRESERVE PERIMETERS OF BOOLEAN MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LINEAR OPERATORS THAT PRESERVE PERIMETERS OF BOOLEAN MATRICES
Song, Seok-Zun; Kang, Kyung-Tae; Shin, Hang-Kyun;
  PDF(new window)
 Abstract
For a Boolean rank 1 matrix , we define the perimeter of A as the number of nonzero entries in both a and b. The perimeter of an Boolean matrix A is the minimum of the perimeters of the rank-1 decompositions of A. In this article we characterize the linear operators that preserve the perimeters of Boolean matrices.
 Keywords
Boolean linear operator;perimeter;(U,V)-operator;term rank;
 Language
English
 Cited by
 References
1.
L. B. Beasley and N. J. Pullman, Boolean-rank-preserving operators and Boolean-rank-1 spaces, Linear Algebra Appl. 59 (1984), 55-77 crossref(new window)

2.
L. B. Beasley and N. J. Pullman, Term-rank, permanent, and rook-polynomial preservers, Linear Algebra Appl. 90 (1987), 33-46 crossref(new window)

3.
K. H. Kim, Boolean Matrix Theory and Applications, With a foreword by Gian-Carlo Rota. Monographs and Textbooks in Pure and Applied Mathematics, 70. Marcel Dekker, Inc., New York, 1982

4.
C.-K. Li and S. J. Pierce, Linear preserver problems, Amer. Math. Monthly 108 (2001), no. 7, 591-605 crossref(new window)

5.
S. Pierce et. al., A survey of linear preserver problems, Linear and Multilinear Algebra 33 (1992), no. 1-2, 1-129 crossref(new window)

6.
S.-Z. Song, L. B. Beasley, G.-S. Cheon, and Y.-B. Jun, Rank and perimeter preservers of Boolean rank-1 matrices, J. Korean Math. Soc. 41 (2004), no. 2, 397-406 crossref(new window)